MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DISP. 12X3.5, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO DISP. 12X3.5, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921212235
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a procedure, the customer attempted to inflate the cuff, the cuff did fill up, but did not stay full.The possible harm associated with this event is blood loss and if this type of malfunction were to reoccur during a bier block procedure, it could pose the risk of systemic exposure to local anesthetic.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
DISP. 12X3.5, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8508810
Report Number0001811755-2019-01172
Device Sequence Number1767577
Product Code KCY
UDI-Device Identifier37613154599715
UDI-Public37613154599715
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5921212235
Device Lot Number60110649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1